# SDR SWAA2021120141291

- Difficulty date: November 5, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB HSS 120.3 RIB 4; 3RD VERTICAL STIFFENER CRACKED.  REMOVED LEFT HAND HORIZONTAL STAB INSPAR RIB TO ACCESS REPAIR IAW SRM 51-40-02-0G-0.  CUT AND REMOVED CRACK DAMAGE ON VERTICAL STIFFENER IAW SRM 55-10-09-2R-4 STEP 4.B.   HFEC INSPECTED OPEN HOLES IAW NDTM PART 6 51-00-00 PROCEDURE 16. ONE CRACK FOUND IN FASTENER COMMON THE 3RD STIFFENER.   CUT AND REMOVED CRACK AROUND ONE FASTENER HOLE COMMON TO THE STIFFENER IAW SRM 55-10-09-2R-5 STEP 4.C.  HFEC INSPECTED CUT EDGE IAW NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  FABRICATED REPAIR T-SECTION,  ANGLE, FILLER ,AND SHIMS  IAW SRM 55-10-09-2R-5 STEP 4 G-K. REINSTALLED THE RIB IAW SRM 51-40-02-0G-0 AND DWGS 002A0001; 182A3001, AND 182A1500.
